# SDR DALA2023041102822

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 2,019 hours, 231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 EMERGENCY LIGHT LENS AT L2/R2 MISSING. CORRECTIVE ACTION: REPLACED LENS. (5118289)
